# SDR SWAA2012092407920

- Difficulty date: September 20, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 30,047 hours, 17,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101074
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT COVER LOOSE.  REMOVED AND REPLACED SIGN PER M/M.
